RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Trushkov, Vladimir Victorovitch

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:389
Abstract pages:690
Full texts:233
References:68
E-mail:
Website: http://u-pereslavl.botik.ru/~trushkov

http://www.mathnet.ru/eng/person19139
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/636095

Publications in Math-Net.Ru
2008
1. N. A. Alimova, V. V. Trushkov, “Classification of kinetics of macrosystems by the type of optimal processes”, Avtomat. i Telemekh., 2008, 4,  184–190  mathnet  mathscinet  zmath; Autom. Remote Control, 69:4 (2008), 716–722  isi  scopus
1999
2. G. A. Omel'yanov, V. V. Trushkov, “Dynamics of a free boundary in a binary medium with variable thermal conductivity”, Mat. Zametki, 66:2 (1999),  231–241  mathnet  mathscinet  zmath; Math. Notes, 66:2 (1999), 181–189  isi
1998
3. G. A. Omel'yanov, V. V. Trushkov, “A geometric correction in the problem on the motion of a free boundary”, Mat. Zametki, 63:1 (1998),  151–153  mathnet  mathscinet  zmath; Math. Notes, 63:1 (1998), 137–139  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020